Alert archive / Mississippi / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 340, NWS Jackson, MS

June 28, 20134 counties in Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jun 28, 2013, 9:54 PM CDT for 4 counties in Mississippi. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2013, 9:54 PM CDT (02:54 UTC)
Expired
Jun 28, 2013, 10:45 PM CDT
In force
51 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Rankin County, MS, Scott County, MS, Simpson County, MS, Smith County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 31 km from the middle of the area, began a volume at 02:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 10:20 PM CDTTSTM WND DMGMendenhall, MSTREES WERE BLOWN DOWN IN MENDENHALL...AS WELL AS IN THE OLD PEARL AREA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 28, 5:25 PM CDTSevere Thunderstorm WatchSPC7 hr
Jun 28, 8:02 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 2.9 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2013-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2137 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2013-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2137 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
1354 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

502 
WUUS54 KJAN 290254
SVRJAN
MSC121-123-127-129-290345-
/O.NEW.KJAN.SV.W.0340.130629T0254Z-130629T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
954 PM CDT FRI JUN 28 2013

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN RANKIN COUNTY IN CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITY OF STAR...
  SOUTHERN SCOTT COUNTY IN CENTRAL MISSISSIPPI...
  SIMPSON COUNTY IN CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...PINOLA...MENDENHALL...MAGEE...
  NORTHWESTERN SMITH COUNTY IN CENTRAL MISSISSIPPI...

* UNTIL 1045 PM CDT

* AT 954 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM PELAHATCHIE TO STAR TO 8 MILES WEST OF HARRISVILLE MOVING
  SOUTHEAST AT 25 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  STAR BY 1000 PM CDT...
  PINEY WOODS BY 1005 PM CDT...
  PINEY WOODS AND HARRISVILLE BY 1010 PM CDT...
  CATO...JOHNS AND UNION BY 1015 PM CDT...
  PULASKI BY 1025 PM CDT...
  PINOLA AND MENDENHALL BY 1030 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WINDS OF 60 MPH CAN BRING DOWN TREES...POSSIBLY RESULTING IN INJURY
AND PROPERTY DAMAGE. ROOFS OF MOBILE HOMES AND OUTBUILDINGS COULD BE
DAMAGED...AND MINOR ROOF DAMAGE TO WELL BUILT HOMES AND STRUCTURES
COULD OCCUR.

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER 
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
SATURDAY MORNING FOR NORTHEAST LOUISIANA AND SOUTHERN MISSISSIPPI. A
SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SATURDAY MORNING FOR NORTHEAST LOUISIANA AND CENTRAL MISSISSIPPI.

&&

LAT...LON 3189 9012 3196 9020 3199 9020 3199 9022
      3202 9022 3203 9024 3214 9004 3238 8978
      3223 8933 3177 8984 3177 8993
TIME...MOT...LOC 0254Z 301DEG 21KT 3236 8978 3215 9001
          3199 9019

$$

AEG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 9:47 PM CDT, 7 minutes earlier.

Area forecast discussion, Jun 28, 9:47 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
947 PM CDT FRI JUN 28 2013

.UPDATE...SHOWERS AND STRONG TO SEVERE THUNDERSTORMS OUT AHEAD OF
A COOL FRONT TO OUR NORTH WILL PUSH THROUGH THE CENTRAL AND SOUTHERN
CWA LATE THIS EVENING INTO THE OVERNIGHT. FREQUENT LIGHTNING...STRONG
GUSTY WINDS...AND HAIL WILL BE POSSIBLE IN THUNDERSTORMS. LOWS
TONIGHT WILL RANGE FROM THE UPPER 60S ACROSS THE NORTH...TO THE LOWER
70S IN THE SOUTH. AS FOR THE CURRENT FORECAST...MADE SOME ADJUSTMENTS
TO THE POPS TO ACCOUNT FOR THE TIMING OF SHOWER AND THUNDERSTORM
ACTIVITY MOVING THROUGH THE REGION LATE THIS EVENING INTO THE
OVERNIGHT. /27/

&&

.AVIATION...A LINE OF TSTMS EXTENDING E-W IN THE VICINITY OF THE
I-20 CORRIDOR AT 02Z WILL CONTINUE TO TRACK SWD ACROSS THE AREA
TONIGHT. THESE STORMS...A FEW OF WHICH MAY BE SEVERE...WILL PRODUCE
IFR/MVFR CIGS AND LCL LIFR VSBYS. CONDITIONS WILL RAPIDLY IMPROVE AS
THE BAND PASSES. THE LINE OF STORMS SHOULD EXIT SRN ZONES BY 05Z.
AREAS OF FOG WILL BE POSSIBLE 09Z-13Z WITH OCNL MVFR VSBYS.
ADDITIONAL TSTM DEVELOPMENT WILL BE POSSIBLE FOR SRN ZONES SATURDAY
AFTERNOON.

&&

.PREV DISCUSSION... /ISSUED 458 PM CDT FRI JUN 28 2013/

SHORT TERM...
FRIDAY EVENING THROUGH MONDAY MORNING...SOME THUNDERSTORM ACTIVITY
IS DEVELOPING THIS AFTERNOON ALONG THE REMNANT OUTFLOW BOUNDARY FROM
STORMS EARLIER THIS MORNING IN NORTHERN MS AND ALSO ON THE
CONVERGENCE AXIS OF THE OUTFLOW BOUNDARY/COLD FRONT IN CENTRAL AR.
THIS COLD FRONT WILL BE THE FOCUS OF MOST THUNDERSTORM ACTIVITY THIS
AFTERNOON TO EVENING AS INCREASING LIFT AND UNSTABLE CONDITIONS AND
FLOW ALOFT WILL SUPPORT STRONG TO SEVERE STORMS TONIGHT. OVERALL
POPS FOR TONIGHT STAYED CLOSE TO MAV GUIDANCE BUT HAD TO INCREASE
POPS SLIGHTLY UP IN THE NW DUE TO APPROACHING LIFT FROM UPPER
DISTURBANCE/COLD FRONT MOVING INTO THE REGION. HI-RES GUIDANCE DOES
INDICATE MORE ROBUST DEVELOPMENT POSSIBLE ALONG THE COLD FRONT
TONIGHT AS CAPPING ERODES TONIGHT. GUIDANCE SEEMED IN GOOD AGREEMENT
OVERNIGHT FOR LOWS AND WENT CLOSE TO MAV. ALSO INCREASING SUBSIDENCE
BEHIND THE FRONT WILL BEGIN TO CLEAR CLOUDS FROM NW/SE TONIGHT AFTER
00Z SATURDAY AND SHOULD BE CLEAR OF MOST OF THE AREA BY AROUND 12Z
SATURDAY. HOWEVER..THE COLD FRONT WILL BEGIN TO SLOW AND SOME CLOUD
COVER/SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ALONG/SE OF A LINE
FROM MCCOMB TO MERIDIAN.

DEEP UPPER TROUGHING OVER THE UPPER MS VALLEY/GREAT LAKES REGION AND
~100KT H3 JET WILL GRADUALLY PROPAGATE SOUTHWARD..AIDING IN DEEPENING
THE UPPER TROUGH AND LEADING TO HEIGHT FALLS OVER THE ARKLAMISS
REGION OVER THE NEXT FEW DAYS. H5 UPPER WAVE WILL INCREASE ISENTROPIC
LIFT AND LEAD TO SOME CLOUDS ALONG THE HIGHWAY 82 CORRIDOR ON
SATURDAY AFTERNOON. TEMPERATURES WILL BE CLOSE TO MAV IN THE LOW/MID
90S ON SATURDAY WITH COOLER TEMPERATURES ALONG AREAS IN THE NORTH.
THIS WAVE WILL ALSO HELP CLEAR THE COLD FRONT OUT OF THE REGION BY
SUNDAY MORNING. GUIDANCE SEEMS IN GOOD AGREEMENT THE FRONT BEGINS TO
MOVE OUT OF THE REGION BY 00Z SUNDAY. TEMPERATURES WILL BE SLIGHTLY
COOLER SUNDAY AND MONDAY MORNINGS IN THE MID/UPPER 60S WHICH IS NEAR
A BLEND OF MAV/MET GUIDANCE. INCREASING TROUGHING AND ISENTROPIC
LIFT FROM UPPER WAVES IN THE NORTHERLY FLOW ALOFT WILL INCREASE
CLOUD COVER IN THE HIGHWAY 82 CORRIDOR ON SUNDAY. ANOMALOUSLY LOW
HEIGHTS/DECREASING TEMPERATURES ALOFT WILL LEAD TO BELOW NORMAL
TEMPERATURES IN THE MID 80S IN THE NORTH TO LOW 90S IN THE SOUTH.
INCREASING LIFT WILL LEAD TO SOME SHOWERS/THUNDERSTORMS IN THE NORTH
ON SUNDAY AFTERNOON TO EVENING. INCREASING MOISTURE AND VERTICAL
TOTALS APPROACHING 24-25 DEG C WILL SUPPORT SOME THUNDERSTORM
ACTIVITY IN THE N/NE SUNDAY AFTERNOON. THIS ACTIVITY SHOULD WEAKEN
BEFORE 00Z MONDAY. THIS ACTIVITY SHOULD BE MOSTLY LIGHT
SHOWERS/RAINFALL AT MOST. REST OF THE FORECAST IS ON TRACK AND
PREVIOUS LONG TERM DISCUSSION IS ATTACHED.
/DC/

LONG TERM...SUNDAY THROUGH NEXT FRIDAY...SLIGHTLY TO DECENTLY BELOW
NORMAL TEMPERATURES EXPECTED WITH AT LEAST SLIGHTLY ABOVE NORMAL
CHANCES FOR RAIN/STORMS THROUGH THE LONG TERM PERIOD.

GOOD MODEL AGREEMENT CONTINUES TO INDICATE AN ANOMALOUSLY DEEP
TROUGH ACROSS THE ERN CONUS WILL DEVELOP DUE TO STRONG BLOCKING INTO
THE MID-ATLANTIC LATITUDES TOWARDS THE ERN CANADIAN MARITIME. CIPS
ANALOGS CONTINUE TO SHOW -2 TO -2.5 STANDARD DEVIATION (STD) BELOW
NORMAL H5 HEIGHTS IN CONJUNCTION WITH -2 STD BELOW NORMAL H85 TEMPS
BEGINNING SUNDAY AND PERSISTING TO A VARYING DEGREE THROUGH
WEDNESDAY AS THE TROUGH SLOWLY RETROGRADES WEST. THIS SET-UP WILL
CERTAINLY FAVOR BELOW NORMAL TEMPERATURES BY 3-7F DEGREES SUN-WED
TIME-FRAME WITH PERIODS OF SHOWERS AND STORMS ASSOCIATED WITH THIS
FEATURE.

PRECIPITATION WILL BE TRICKY THROUGH THE FIRST HALF AS FAR AS EXACT
TIMING WITH LOW-LVLS INITIALLY BEING LIMITED IN MOISTURE WITH PWATS
AOB 1" SUNDAY AND SLOWLY CREEP UP TO 1.3" INTO WEDNESDAY UNDER
CONTINUED NW FLOW. ALSO, THE POSITIONING THE TROUGH AXIS MAY BE A
TOUCH TOO FAR WEST SUNDAY INTO PORTIONS OF MONDAY TO REALIZE FULL
DYNAMIC LIFT WHICH WILL LIKELY BE FARTHER NE OF THE REGION. YET,
TUESDAY AND ESPECIALLY IN TO WEDNESDAY THE TROUGH AXIS SHOULD
RETROGRADE WEST, PLACING REGION IN MORE FAVORABLE SW FLOW AND
ENTRANCE REGION OF H25 JET WITH BETTER LIFT VIA Q-VECTOR CONVERGENCE
SIGNALS. RAISED POPS ABOUT 10% OR SO IN LINE WITH THIS THINKING.

THE ANOMALOUS TROUGH WILL BACK AWAY FROM THE REGION TO THE WEST
THURSDAY INTO FRIDAY, ALLOWING FOR INCREASING H7-5 HEIGHTS BACK
ACROSS THE REGION FROM THE EAST. AS THIS OCCURS AND WITH SFC HIGH
PRESSURE OVER THE CAROLINAS, DEEP GULF MOISTURE LOOKS TO INFILTRATE
BACK INTO THE REGION WITH PWATS UP OVER 2", SETTING THE STAGE FOR
DECENT SHOWER/STORM COVERAGE LATE INTO NEXT WEEK. /ALLEN/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       71  92  65  89 /  41  14   9  12
MERIDIAN      70  93  65  89 /  45  21  10  15
VICKSBURG     69  91  63  89 /  30   6   8  10
HATTIESBURG   74  95  67  91 /  39  41  12   9
NATCHEZ       72  90  65  89 /  28  16   6   5
GREENVILLE    70  91  67  84 /  13   6   9  17
GREENWOOD     69  90  66  85 /  13   5  10  19

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

/
Hazardous weather outlook, Jun 28, 2:58 PM CDT, 6 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
258 PM CDT FRI JUN 28 2013

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
292000-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
258 PM CDT FRI JUN 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND SATURDAY

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO THIS
EVENING. THE MOST INTENSE STORMS COULD CONTAIN WIND GUSTS UP TO 60
MPH AS WELL AS HAIL UP TO THE SIZE OF QUARTERS. MANY STORMS WILL BE
CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND
HEAVY DOWNPOURS.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...MAY BE NEEDED THIS AFTERNOON AND EVENING.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.

28

In the hours before

Local storm report, Jun 28, 8:30 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
830 PM CDT FRI JUN 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     TSTM WND DMG     2 W CANTON              32.61N 90.07W
06/28/2013                   MADISON            MS   UTILITY COMPANY

            POWERLINES DOWN

0725 PM     TSTM WND DMG     9 NNE CANTON            32.73N 89.97W
06/28/2013                   MADISON            MS   UTILITY COMPANY

            POWERLINES DOWN

0730 PM     TSTM WND DMG     5 ESE BASTROP           32.75N 91.83W
06/28/2013                   MOREHOUSE          LA   UTILITY COMPANY

            POWERLINES DOWN

&&

GERARD
Local storm report, Jun 28, 8:46 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
846 PM CDT FRI JUN 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 PM     TSTM WND DMG     3 ENE COLLINSVILLE      32.51N 88.79W
06/28/2013                   LAUDERDALE         MS   BROADCAST MEDIA

            TREES DOWN AND POWER OUTAGES IN THE CENTER HILL COMMUNITY

&&

GERARD
Local storm report, Jun 28, 9:10 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
910 PM CDT FRI JUN 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND DMG     VICKSBURG               32.33N 90.87W
06/28/2013                   WARREN             MS   LAW ENFORCEMENT

            NUMEROUS REPORTS OF TREES AND POWERLINES DOWN ACROSS
            ROADS AND STREETS IN THE CITY OF VICKSBURG

0850 PM     TSTM WND DMG     6 S MERIDIAN            32.29N 88.71W
06/28/2013                   LAUDERDALE         MS   BROADCAST MEDIA

            TREES DOWN IN CLARKEDALE COMMUNITY NEAR US HIGHWAY 45

&&

GERARD
Special weather statement, Jun 28, 9:12 PM CDT, 42 minutes before
MSZ043-048-049-290255-
RANKIN MS-MADISON MS-HINDS MS-
912 PM CDT FRI JUN 28 2013

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
912 PM CDT FRI JUN 28 2013

...STRONG STORMS MOVING INTO JACKSON METRO AREA...

STRONG THUNDERSTORMS CAPABLE OF PRODUCING 40 TO 50 MPH WINDS...AND
FREQUENT CLOUD TO GROUND LIGHTNING...WERE LOCATED ENTERING NORTHWEST
SECTIONS OF THE JACKSON METRO AREA AT 912 PM CDT...MOVING SOUTHEAST
AT 30 MPH.

PEOPLE IN EASTERN HINDS...SOUTHWESTERN MADISON AND CENTRAL RANKIN
COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

LAT...LON 3223 8984 3208 9041 3247 9052 3261 9005
TIME...MOT...LOC 0212Z 314DEG 27KT 3244 9028

AEG
Local storm report, Jun 28, 9:38 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
938 PM CDT FRI JUN 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     TSTM WND DMG     RAYMOND                 32.26N 90.42W
06/28/2013                   HINDS              MS   AMATEUR RADIO

            TREES REPORTED DOWN IN RAYMOND. BROADCAST MEDIA REPORTS
            WIND GUST TO 55 MPH ON TV ROAD SW SIDE OF JACKSON.

&&

GERARD
Local storm report, Jun 28, 9:48 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
948 PM CDT FRI JUN 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     TSTM WND DMG     VICKSBURG               32.33N 90.87W
06/28/2013                   WARREN             MS   LAW ENFORCEMENT

            REPORTS FROM LAW ENFORCEMENT AND AMATUER RADIO INDICATE
            WIDSPREAD WIND DAMAGE IN VICKSBURG AREA. NUMEROUS TREES
            AND POWERLINES DOWN ON ROADS...SIGNS AND TREES BLOWN DOWN
            ONTO INTERSTATE 20 BETWEEN BOVINA AND VICKSBURG...AND
            SOME ROOF DAMAGE

&&

GERARD

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 7:02 PM CDTSevere Thunderstorm WarningJANAttala, Holmes, Madison, Yazoo43 min
Jun 28, 7:08 PM CDTSpecial Weather StatementJANNeshoba42 min
Jun 28, 7:19 PM CDTSevere Thunderstorm WarningJANKemper, Neshoba56 min
Jun 28, 7:24 PM CDTSpecial Weather StatementJANMadison31 min
Jun 28, 7:33 PM CDTSevere Thunderstorm WarningJANLeake, Neshoba57 min
Jun 28, 7:36 PM CDTSevere Thunderstorm WarningJANHinds, Warren, Yazoo39 min
Jun 28, 7:40 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Rankin, Scott50 min
Jun 28, 8:06 PM CDTSevere Thunderstorm WarningJANLauderdale, Newton, Scott39 min
Jun 28, 8:34 PM CDTSevere Thunderstorm WarningJANJasper, Newton, Scott, Smith41 min
Jun 28, 8:45 PM CDTSevere Thunderstorm WarningJANClarke, Lauderdale60 min
Jun 28, 8:51 PM CDTSevere Thunderstorm WarningJANJasper, Newton54 min
Jun 28, 8:53 PM CDTSevere Thunderstorm WarningJANClaiborne, Hinds, Warren52 min
Jun 28, 9:02 PM CDTSevere Thunderstorm WarningJANJasper, Smith58 min
Jun 28, 9:09 PM CDTSevere Thunderstorm WarningJANClarke66 min
Jun 28, 9:12 PM CDTSpecial Weather StatementJANRankin43 min
Jun 28, 9:20 PM CDTSevere Thunderstorm WarningJANCopiah, Hinds, Madison, Rankin40 min
Jun 28, 9:37 PM CDTSevere Thunderstorm WarningJANClaiborne53 min
Jun 28, 9:48 PM CDTSevere Thunderstorm WarningJANAdams, Jefferson57 min
Jun 28, 10:20 PM CDTSevere Thunderstorm WarningJANClaiborne, Jefferson55 min
Jun 28, 10:38 PM CDTSevere Thunderstorm WarningJANJasper, Smith52 min
Jun 28, 10:45 PM CDTSevere Thunderstorm WarningJANFranklin, Lincoln45 min
Jun 28, 10:59 PM CDTSevere Thunderstorm WarningJANCovington46 min
Jun 28, 11:13 PM CDTSevere Thunderstorm WarningJANJones62 min
Jun 28, 11:38 PM CDTSpecial Weather StatementJANMarion47 min
Jun 28, 11:53 PM CDTSpecial Weather StatementJANForrest, Lamar67 min
Jun 29, 3:28 PM CDTSpecial Weather StatementJANJasper32 min
Jun 29, 3:31 PM CDTSpecial Weather StatementJANAdams29 min
Jun 29, 3:52 PM CDTSpecial Weather StatementJANMarion28 min
Jun 29, 4:15 PM CDTSpecial Weather StatementJANMarion30 min
Jun 29, 4:43 PM CDTSpecial Weather StatementJANJones32 min
Jun 29, 4:56 PM CDTSpecial Weather StatementJANLamar29 min
Jun 29, 5:04 PM CDTSevere Thunderstorm WarningJANForrest, Jones41 min
Jun 29, 5:17 PM CDTSevere Thunderstorm WarningJANForrest, Lamar43 min
Jun 29, 5:45 PM CDTSpecial Weather StatementJANMarion45 min
Jun 29, 6:09 PM CDTSpecial Weather StatementJANForrest46 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.